# SDR UPS01M36777

- Difficulty date: April 11, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft time: 19,844 hours, 3,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK SEAT TRACK LBL 9 CORRODED AT BS 840 TO BS 898.     CORROSION CLEANED FOUND OUT OF LIMIT AT STA 840 - 919. NEW SEAT TRAC K INSTALLED AS PER SRM 53-70-00 REV.28.
